- Family Elder
- Posts: 2201
- Joined: Thu Jun 17, 2004 2:00 pm
- Location: Bedfordshire UK
So please, either reply below or send me a PM, because I do get an awful lot of people asking me about this.
I am on ABX's, Statins and LDN.
For ABX's i am on the "wheldon protocol" (constant doxycycline and roxythromicin, and then short pulses of flagyl every month or so for 5 days).
As with most people on the abx's, the flagyl pulses can cause a worsening of symptoms or other weird reactions (normally followed by improvements...). In my case, usually by the 3rd day of a flagyl pulse, i would (at least) notice the tingling in my feet would worsen. At the end of the pulse, it would (what i thought) return to normal levels.
When i first started Zucor (a statin) (and stopped rebif), the tingling in my hands disapeared, and the tingling in my feet all but disapeared. However, each flagyl pulse brought it back a little. THEN i switched to lipitor. And within a couple of weeks, i realised that the tingling had slowly been getting worse after each flagyl pulse, as fairly quickly the lipitor made the tingling subside again.
When you are on 3 different treatment paths, its hard to really attribute anything to a single treatment alone. However, if pressed, I would say the lipitor helped with healing from the pulses.
- Family Elder
- Posts: 113
- Joined: Wed Jul 06, 2005 2:00 pm
- Location: Chicago area
Six weeks off the ABX I contracted "stomach flu" and a recurrence of the paresthesiae on the side of my body I hadn't experienced before. I could not take the antibiotics, because of gastritis so I went back to Lipitor. My symptoms disappearred in matter of days.
Now I only stop taking Lipitor to switch to antibiotics. I remain asymptomatic.
- Similar Topics
- Last post